MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133PLUS FX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133PLUS FX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Catalog Number 133P-FX-14-T
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Company representative reported "surgeon punctured implant during surgery." device was not implanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: curved opening.A leak test was perform and were found eight openings.A microscopic analysis identified: eight curved striated openings on anterior and posterior side assessed as surgical damage.Based on the device analysis the final assessment is: - curved striated openings assessed as surgical damage.
 
Event or Problem Description

Brand Name
STYLE 133PLUS FX TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8325538
Report Number9617229-2019-00989
Device Sequence Number10814671
Product Code LCJ
UDI-Device Identifier10888628009837
UDI-Public10888628009837
Combination Product (Y/N)N
PMA/510(K) Number
K143354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2021
Device Catalogue Number133P-FX-14-T
Device Lot Number2993454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Initial Date Received by Manufacturer 01/18/2019
Supplement Date Received by Manufacturer02/11/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;